The uniqueness of the functional calculus

Dales, H.G. (1973) The uniqueness of the functional calculus. Proceedings of the London Mathematical Society, 27 (4). pp. 638-648. ISSN 0024-6115

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67734
Deposited By:
Deposited On:
27 Nov 2013 09:29
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:43